Immune checkpoint inhibitors have changed the landscape of the treatment of multiple solid malignancies, and have been used increasingly in the recent years. Although usually well tolerated, given the relative inexperience of using immune checkpoint inhibitors, we are still learning of new side effects from the treatment. We report on two cases of ocular myasthenia gravis that occurred after treatment with pembrolizumab, an antiprogrammed-death (anti-PD1) monoclonal antibody for advanced melanoma in responding patients. One case is in an 81-year-old man and the second case in an 86-year-old woman, both with BRAF-negative metastatic melanoma receiving pembrolizumab. These two cases of ocular only associated myasthenic syndrome appeared 7 and 11 weeks after the initiation of pembrolizumab. We conclude that the condition is most likely associated with pembrolizumab as symptoms started after treatment with pembrolizumab, neither patient had other evidence of neurological cause for presentation, and symptoms also improved rapidly with administration of steroids. Both patients showed good oncological response to anti-PD1 treatment and one patient successfully continued to receive ongoing treatment with no further complications.